# SDR FOTR20180806004

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fill Port
- Part number: 112N310117
- Condition: Corroded
- Location: Lt Wing
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL FILL PORT LANDING CORRODED.
